Thursday, March 13, 2008

Yikes!


After not sleeping at all and having the feeling like 1000's of needles were stabbing me and the rash spreading over ALL my body including my face and in my ears, I ended up at the doctors. So what is it? A severe allergic reaction to the sulfa in my antibiotic. I am miserable beyond expression. I look scary and I'm exhausted, but it will not keep me down. I'm going to Africa in 8 days!!!!.

2 Corinthians 1:4

who comforts us in all our tribulation, that we may be able to comfort those who are in any trouble, with the comfort with which we ourselves are comforted by God.

15 comments:

Laura said...

Oh my goodness! I used to get that way when I got too much sun...of all things! Yikes. I know it itches like the dickens. Use some steroidal cream on it like a lotion. It can help with the itching. We like Elecon (sp?). Hope you feel better soon and are able to rest. Hugs!

Lyndsay said...

WHOA! That looks SO miserable. At least you know what it is now. I hope it goes away fast.

and PS You def have some hot legs, chica.

Fantastic Four said...

YIPES! Holy crapola! I hope you get better soon!

Kathy said...

I'm allergic to sulfa too but I get hives. The dr. had a shot he gave me when it happened and the hives went down in a few hours.

Brandi said...

That looks awful!! I'm allerigic to sulfa too (at least I was as a child). . that's enough to make me certain that I'll NEVER "try" it to see if I am still allergic! oh my! You poor thing. . I hope they gave you something to stop the dang itching!

Bran

Major Mom said...

I am glad you went to the doc, that is nasty lookin.

Johnson said...

Oh gosh! At least you know what it is. I am so sorry. I hope that it goes away soon.

G Sheller said...

Oh dear! I am so glad they figured out what the problem is-hopefully it will go away quickly!

Major Mom said...

I interrupt this report to tell you our dossier is in EThiopia! Agitu is picking it up today! WoooohoooooooO! Sorry, just had to tell you. I cannot believe this is really happening. How long after your dossier got to ET before you recieved your referral?

Brandi said...

Hi! You leave soon. . just so you know! I'm so excited!!!!

Brandi

Christine said...

I hope you feel better.

Leah Dooley said...

That looks so painful. So sorry.

crispy said...

Poor thing.

Stepping Out of the Boat said...

Oh, Babe, that is so much worse than I even imagined! I sure was praying for you.

Luv Ya!

Kim said...

happened to me not so severe but all summer, it was horrible, the welts would just come found out it had much to do with my thyroid.
How fun for you to get ready to it happened fast when it happened!!!
love kim